Journal of Symbolic Logic

A Construction of Type: Type in Martin-Lof's Partial Type Theory with One Universe

Erik Palmgren

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 1012-1015.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743747

Digital Object Identifier
doi:10.2178/jsl/1183743747

Mathematical Reviews number (MathSciNet)
MR1129163

Zentralblatt MATH identifier
0747.03027

JSTOR
links.jstor.org

Citation

Palmgren, Erik. A Construction of Type: Type in Martin-Lof's Partial Type Theory with One Universe. J. Symbolic Logic 56 (1991), no. 3, 1012--1015. doi:10.2178/jsl/1183743747. https://projecteuclid.org/euclid.jsl/1183743747


Export citation